# SDR JBXA000316

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N574NL
- Make and model: Cndair CL6002B19
- Aircraft serial: 7242
- Aircraft time: 7,557 hours, 6,713 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Lack Of Lube
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL PRESS MESSAGE IN FLIGHT.  LANDED AT KDCA IAW QRH; T/S PER FIM 49-60-00.  FOUND OIL QUANTITY LOW.  FILLED TANK AS REQUIRED, CKECKS OK.
